160
By ew - / Sunday 4 October 2009 15:41 / United States
Add a comment
You must be logged in to be able to post comments!
Create my account Sign in
Top comments
Comments
By  xshyguyx  |  0

Ew, Proactive much?

Reply
  realggirl  |  0

I had to do 3 rounds of Accutane over 5 years. :( At least it improved it. Proactive made it worse for me. But yeah, I've been able to see acne out of my peripheral vision for most of my life.

Reply
  Lonely_Lez  |  0

Accutane is kind of intense. I was only on it for 5 months and it killed my lips, wounds wouldn't heal and I got SUPER depressed, but it really helped my face. :P Oh, and it's being sued for causing Inflammatory Bowel Disease in patients. Fun times.

Reply

do not use accutane, so bad for you. I am not a serious health nut, but taking something that dries up your organs is not good. There's something better out there, called Retin-A...try and get the mexican formula (much, much stronger for some reason). Its a creme that chemically removes layers of your skin so it regenerates itself faster. Use it for a month, you'll see...it works wonders. Makes you look younger too FYI: Stay out of the sun!!!!!

Reply
  Duckasaurus  |  0

Anyone who says YDI is retarded. It's impossible to control in some cases. And anyone who says to get Proactive is retarded. Proactive worsens it a lot of the time.

By  z411811  |  0

iPhone first that's sick get treatment

By  Incubuss  |  0

Thanks for telling us.

By  septemberlovebug  |  0

go get health insurance and get yourself to the dermatologist.. that is horrible.. learn how to take care of your skin...

Loading data…